Volume Approximation of Convex Bodies by Inscribed Polytopes.
Mathematische Annalen, Tome 281 (1988) no. 4, pp. 229-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1988__281_4_164415,
author = {Peter M. Gruber},
title = {Volume {Approximation} of {Convex} {Bodies} by {Inscribed} {Polytopes.}},
journal = {Mathematische Annalen},
pages = {229--246},
year = {1988},
volume = {281},
number = {4},
zbl = {0628.52006},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164415/}
}
Peter M. Gruber. Volume Approximation of Convex Bodies by Inscribed Polytopes.. Mathematische Annalen, Tome 281 (1988) no. 4, pp. 229-246. http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164415/